Unicité et contrôle pour le système de Lamé

Mourad Bellassoued

ESAIM: Control, Optimisation and Calculus of Variations (2010)

  • Volume: 6, page 561-592
  • ISSN: 1292-8119

Abstract

top
In this paper, we study the uniqueness problem for the Lamé system. We prove that we have the uniqueness property across any non characteristic surface. We also give two results which apply to the boundary controllability for the Lamé system.

How to cite

top

Bellassoued, Mourad. "Unicité et contrôle pour le système de Lamé." ESAIM: Control, Optimisation and Calculus of Variations 6 (2010): 561-592. <http://eudml.org/doc/116577>.

@article{Bellassoued2010,
abstract = { In this paper, we study the uniqueness problem for the Lamé system. We prove that we have the uniqueness property across any non characteristic surface. We also give two results which apply to the boundary controllability for the Lamé system. },
author = {Bellassoued, Mourad},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Uniqueness; controllability; elastic wave equation.; elastic wave equation; local Cauchy uniqueness; non-characteristic surface; Fourier transform; Carleman inequality; boundary control; Hilbert uniqueness approach of Lions},
language = {eng},
month = {3},
pages = {561-592},
publisher = {EDP Sciences},
title = {Unicité et contrôle pour le système de Lamé},
url = {http://eudml.org/doc/116577},
volume = {6},
year = {2010},
}

TY - JOUR
AU - Bellassoued, Mourad
TI - Unicité et contrôle pour le système de Lamé
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2010/3//
PB - EDP Sciences
VL - 6
SP - 561
EP - 592
AB - In this paper, we study the uniqueness problem for the Lamé system. We prove that we have the uniqueness property across any non characteristic surface. We also give two results which apply to the boundary controllability for the Lamé system.
LA - eng
KW - Uniqueness; controllability; elastic wave equation.; elastic wave equation; local Cauchy uniqueness; non-characteristic surface; Fourier transform; Carleman inequality; boundary control; Hilbert uniqueness approach of Lions
UR - http://eudml.org/doc/116577
ER -

References

top
  1. S. Alinhac, Non unicité du problème de Cauchy. Ann. Math.117 (1983) 77-108.  Zbl0516.35018
  2. S. Alinhac et M.S. Baouendi, A non uniqueness result for operators of principal type. Math. Z.220 (1995) 561-568.  Zbl0851.35003
  3. D. Ang, M. Ikehata, D. Trong et M. Yamampto, Unique continuation for a stationary isotropic Lamé system with variable coefficients. Comm. Partial Differential Equations23 (1998) 371-385.  Zbl0892.35054
  4. B. Dehman et L. Robbiano, La propriété du prolongement unique pour un système elliptique. Le système de Lamé. J. Math. Pures Appl.72 (1993) 475-492.  Zbl0832.73012
  5. M. Eller, V. Isakov, G. Nakamura et D. Tataru, Uniqueness and Stability in the Cauchy Problem for Maxwell' and elasticity systems. Preprint.  Zbl1038.35159
  6. L. Hörmander, On the uniqueness of the Cauchy problem under partial analy-ticity assumptions. Preprint (1996).  
  7. L. Hörmander, Linear partial differential operators. Springer Verlag, Berlin (1963).  Zbl0108.09301
  8. L. Hörmander, The analysis of linear partial differential operators, I-III. Springer Verlag.  Zbl0601.35001
  9. V. Isakov, A non hyperbolic Cauchy problem for a . b and its applications to elasticity theory. Comm. Pure Math. Appl.39 (1986) 747-767.  Zbl0649.35015
  10. N. Lerner, Unicité de Cauchy pour des opérateurs faiblement principalement normaux. J. Math. Pures Appl.64 (1985) 1-11.  Zbl0579.35012
  11. J.-L. Lions, Contrôlabilité exacte, perturbations et stabilisation des systèmes distribués. Masson, Collection RMA, Paris (1988).  Zbl0653.93002
  12. L. Robbiano, Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques. Comm. Partial Differential Equations16 (1991) 789-800.  Zbl0735.35086
  13. L. Robbiano et C. Zuily, Uniqueness in the Cauchy problem for operators with partially holomorphic coefficients. Invent. Math.131 (1998) 493-539.  Zbl0909.35004
  14. J. Sjöstrand, Singularités analytiques microlocales. Astérisque95 (1982).  Zbl0524.35007
  15. D. Tataru, Unique continuation for solutions to P.D.E's between Hörmander's theorem and Holmgren's theorem. Comm. on P.D.E.20 (1995) 855-884.  Zbl0846.35021
  16. C. Zuily, Lectures on uniqueness and non uniqueness in the Cauchy probem. Birkhäuser, Progress in Math.33 (1983).  Zbl0521.35003

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.